Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whatever21

First month on BC, no period?? :/

I started taking Diane 35 (Dianette) last month because of my acne. On Sunday I completed my pack of 21 pills, and my period was supposed to come Monday. Its Wednesday and it hasn't come yet. Does anyone know why this might be happening?

No, its not because I'm pregnant. I am not sexually active.

Is this normal?

And what if my period comes tomorrow, and lasts 7 days...am I supposed to begin another pack of BC Monday (when I was originally supposed to take it if it had come Monday) or only once its done?

Thanks!

Share this post


Link to post
Share on other sites

Don't worry about it, taking the pills can just change your cycle a little. Mine now comes a little earlier than normal. You only finished your first pack on Sunday, your period can come at any stage within your 7 day break and can continue when you start on a new pack. Even if it doesn't, the fact that your hormones are probably a little bit disrupted right now means that you might not get one this month (if you read the little booklet that comes with it, they say not to worry about skipping one period. If you still don't get one next month, go to your doctor and ask them about it).

What's most important is: when you finish your 21 pills always take your seven day break, then start on your next pack on the eighth day ( regardlessof when you get your period). Start on your next pack, even if your are still bleeding.

Hope this is somewhat helpful! I found it a little tricky to get my head around at first too.

Share this post


Link to post
Share on other sites
Don't worry about it, taking the pills can just change your cycle a little. Mine now comes a little earlier than normal. You only finished your first pack on Sunday, your period can come at any stage within your 7 day break and can continue when you start on a new pack. Even if it doesn't, the fact that your hormones are probably a little bit disrupted right now means that you might not get one this month (if you read the little booklet that comes with it, they say not to worry about skipping one period. If you still don't get one next month, go to your doctor and ask them about it).

What's most important is: when you finish your 21 pills always take your seven day break, then start on your next pack on the eighth day ( regardlessof when you get your period). Start on your next pack, even if your are still bleeding.

Hope this is somewhat helpful! I found it a little tricky to get my head around at first too.

Thank you so muchhh, that really helped.. I was getting really worried.

Ill start the next pack on Monday..its so weird to not have my period though.

Thanks again :)

Share this post


Link to post
Share on other sites
Don't worry about it, taking the pills can just change your cycle a little. Mine now comes a little earlier than normal. You only finished your first pack on Sunday, your period can come at any stage within your 7 day break and can continue when you start on a new pack. Even if it doesn't, the fact that your hormones are probably a little bit disrupted right now means that you might not get one this month (if you read the little booklet that comes with it, they say not to worry about skipping one period. If you still don't get one next month, go to your doctor and ask them about it).

What's most important is: when you finish your 21 pills always take your seven day break, then start on your next pack on the eighth day ( regardlessof when you get your period). Start on your next pack, even if your are still bleeding.

Hope this is somewhat helpful! I found it a little tricky to get my head around at first too.

Thank you so muchhh, that really helped.. I was getting really worried.

Ill start the next pack on Monday..its so weird to not have my period though.

Thanks again :)

Hey, I took theses pills before, they are pretty good at getting rid of acne. The only problem with them is that it never really regulated my period and I had to keep taking them or else my acne would get worse etc..... It's normal that your period didn't come, its just trying to regulate it. Mine doesn't even come sometimes for up to 3 months.... (im not taking any pills atm)

Share this post


Link to post
Share on other sites
Don't worry about it, taking the pills can just change your cycle a little. Mine now comes a little earlier than normal. You only finished your first pack on Sunday, your period can come at any stage within your 7 day break and can continue when you start on a new pack. Even if it doesn't, the fact that your hormones are probably a little bit disrupted right now means that you might not get one this month (if you read the little booklet that comes with it, they say not to worry about skipping one period. If you still don't get one next month, go to your doctor and ask them about it).

What's most important is: when you finish your 21 pills always take your seven day break, then start on your next pack on the eighth day ( regardlessof when you get your period). Start on your next pack, even if your are still bleeding.

Hope this is somewhat helpful! I found it a little tricky to get my head around at first too.

Thank you so muchhh, that really helped.. I was getting really worried.

Ill start the next pack on Monday..its so weird to not have my period though.

Thanks again :)

Hey, I took theses pills before, they are pretty good at getting rid of acne. The only problem with them is that it never really regulated my period and I had to keep taking them or else my acne would get worse etc..... It's normal that your period didn't come, its just trying to regulate it. Mine doesn't even come sometimes for up to 3 months.... (im not taking any pills atm)

Thank you :)

By any chance do you remember how long it took for you to see any results on your skin as an effect of Diane 35?

Im also on accutane, but my accutane course is only supposed to last 3 months. After that, I still plan on continuing with Diane... Im hoping that will keep me clear..(that is, if I get clear in the first place).

Did you gain weight on Diane?

And in general, Ive heard its bad to continously take BC...is this true? are you supposed to take breaks some months?

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×